Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A combinatorial formula for the normal Euler class of a lattice $ 2$-manifold in $ 4$-space

Author: Boris V. Yusin
Journal: Proc. Amer. Math. Soc. 92 (1984), 578-592
MSC: Primary 57R20; Secondary 52A25, 53A07, 57Q35
MathSciNet review: 760949
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a lattice $ 2$-manifold immersed in $ 4$-space with all faces parallel to coordinate planes it is possible to assign a local index to each vertex type in a unique way so that the sum of vertex indices gives the normal Euler number of the immersion. Related results for simplicial immersions have been established by T. Banchoff.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R20, 52A25, 53A07, 57Q35

Retrieve articles in all journals with MSC: 57R20, 52A25, 53A07, 57Q35

Additional Information

PII: S 0002-9939(1984)0760949-8
Keywords: Normal curvature, normal Euler class, lattice $ 2$-manifold, curvature for polyhedra, combinatorial formulas for characteristic classes
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia